# SDR QXEA0202283

- Difficulty date: December 28, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND WING, NR 4 FLAP TRACK IS PITTED ON INBOARD UPPER TRACK LOWER SURFACE.  REPAIRED IAW HORIZON AIR EA 2-57-214.
